# SDR QXEA2009052600368

- Difficulty date: May 20, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 19,311 hours, 19,580 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860T509Y00
- Part serial: 446
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,000 hours, 1,165 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - IN THE DESCENT AT 270KTS, THE MAIN GEAR DOORS CYCLED.  WE SLOWED TO 18KTS AND THE GEAR CONTINUED TO CYCLE SEVERAL MORE TIMES.  WE PERFORMED THE ALTERNATE GEAR EXT LANDING UNEVENTFUL.  C/W AMM TASK 05-50-31-210-810 EXCEPT PARA 4D NO DEFECTS NOTED.  PSEU SHOWED NGDRCL, NGRD1, NGRD2, RGDRCL AND LGDRCL UNREASONABLE FAR.  RESET ALT EXTENSION.  FERRIED AIRCRAFT TO PDX FOR REPAIRS.  REMOVED AND REPLACED MLG SELECTOR VALVE AND LANDING GEAR CONTROL PANEL.  FUNCTIONAL CHECK OF PRIMARY RETRACT AND EXTENSION SYSTEM CHECKS GOOD.
